What Do I Do For An Interceptor Overdose ?

What Do I Do For An Interceptor Overdose ?

Heart worm is a parasite that is found in animals like dogs and cats normally. It attacks the vital organs of the body and eventually can lead to death. Heart worm mainly attack the heart and that is why it gets a name like that. They are much different from tape worms or other common kind of worms.

Heartworms can occur anytime in a pet and you usually find them in their stools. Regular de-worming procedure can cure the heartworm. The medication required to cure heartworm is called interceptor.

Most of the time the interceptors are sold at standard dosages and the pharmaceutical company does not sell in more than required numbers. An interceptor comes in the form of a tablet or tonic. It is sold on the basis of per dosage only. One dosage of interceptor is a course that has to be taken three to six times a day. Overdose is a very rare thing to happen. In case overdose does occur, the person has to be taken immediately to the hospital for a stomach wash without delay.

If it has been more than 2 hours of the overdose, then the chances of survival becomes minimal. Overdose does not even occur in pets to that extent. So whether it is a pet or a person who has had it should be rushed to emergency room. There are no home based remedies that can cure the problem and the only way to save is by making the person vomit the medication.

More Articles :

 

What Do I Do For An Interceptor Overdose